| Model Number |
10600 |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
08/01/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Event date: unknown.
Event or Problem Description
It was reported that stent damage occurred.The target lesion was located in a coronary artery.After a guide wire was advanced in the lesion.A 2.50 x 12mm synergy ii drug-eluting stent (des) and a 3.00 x 8mm synergy ii des were noted to be defective.When the physician advanced the said stents on the wire, he noted that the stents were slightly bent and he felt that it would not cross well.The physician implanted three stents and the procedure was completed.No patient complications were reported.